标题:A generalized Girsanov transformation of finite state stochastic processes in discrete time
作者:Cohen, Samuel N.; Ji, Shaolin; Yang, Shuzhen
作者机构:[Cohen, Samuel N.] Univ Oxford, Oxford OX1 2JD, England.; [Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Peoples R China.; [Ji 更多
通讯作者:Yang, SZ
通讯作者地址:[Yang, SZ]Shandong Univ, Sch Math, Jinan, Peoples R China.
来源:STATISTICS & PROBABILITY LETTERS
出版年:2014
卷:84
页码:33-39
DOI:10.1016/j.spl.2013.09.025
关键词:Backward stochastic difference equations (BSDEs); Girsanov; transformation; Signed measures
摘要:Cohen and Elliott (2010) introduced the backward stochastic difference equations (BSDEs) on spaces related to discrete time, finite state processes. Motivated by obtaining the explicit solution of a linear BSDE under their framework, we develop a new type of Girsanov transformation in this paper. (C) 2013 Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84885467003&doi=10.1016%2fj.spl.2013.09.025&partnerID=40&md5=04a2d07cdc137d5b2fb3fce50818b7d2
TOP